젊은 성인 남자에서 기관지 내 Epinephrine 도포 후 발생한 심실 세동 -증례 보고-
Ventricular Fibrillation Soon after Endobronchial Epinephrine Application in a Young Man -A Case Report-
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Ventricular fibrillation and cardiac arrest rarely occur after local application of epinephrine. Local and superficial application of epinephrine is a common hemostatic method during bronchoscopy, especially after biopsies. Although high plasma levels following endobronchial application of epinephrine have been observed in previous animal studies, there is no report of ventricular fibrillation after a usual dose of endobronchial application of epinephrine during bronchoscopy. We present a case of endobronchial epinephrine-induced ventricular fibrillation and cardiac arrest in a 31-year-old man with no previous history of cardiac disease.
Abstract
Ventricular fibrillation and cardiac arrest rarely occur after local application of epinephrine. Local and superficial application of epinephrine is a common hemostatic method during bronchoscopy, especially after biopsies. Although high plasma levels following endobronchial application of epinephrine have been observed in previous animal studies, there is no report of ventricular fibrillation after a usual dose of endobronchial application of epinephrine during bronchoscopy. We present a case of endobronchial epinephrine-induced ventricular fibrillation and cardiac arrest in a 31-year-old man with no previous history of cardiac disease.
참고문헌 (25)
- Dripps RD, "Introduction to anesthesia", pp.130~ (1988), WB Saunders
- Cartotto R, "Minimizing blood loss in burn surgery", J Trauma, 49, pp.1034~1039 (2000)
- Prakash UBS, "Bronchoscopic Lung Biopsy, In Flexible Bronchoscopy", pp.89~102 (2004), Blackwell
- Sato Y, "Reversible catecholamine- induced cardiomyopathy by subcutaneous injections of epinephrine solution in an anesthetized patient", Anesthesiology, 92, pp.615~619 (2000)
- 조츈규, "Epinephrine 국소 투여 후 발생한 스트레스성 심근병증 —증례보고—", Korean Journal of Anesthesiology, 54(5), pp.581~584 (2008), 대한마취과학회
- 김찬진, "Epinephrine의 국소 침윤 및 점막 도포 후 발생한 가역적 심근증 2예", Korean Journal of Anesthesiology, 56(6), pp.725~728 (2009), 대한마취과학회
- Chae JH, "Cardiac arrest due to excessive infiltration of epinephrine during operation - a case report", Korean J Anesthesiol, 21, pp.846~849 (1988)
- Chean SM, "Cardiac arrest due to high concentration epinephrine soaking on the nasal mucosa during halothane anesthesia", Korean J Anesthesiol, 25, pp.627~630 (1992)
- 이종연, "피부이식 술 중 도포한 Epinephrine거즈에 의한 심실성 빈맥", 대한중환자의학회지, 24(1), pp.42~46 (2009), 대한중환자의학회
- 정진용, "Desflurane을 사용한 전신마취 중 에피네프린 국소침윤 후 발생한 심정지 -증례 보고", Anesthesia and Pain Medicine, 6(1), pp.41~44 (2011), 대한마취과학회
- Mazkereth R, "Epinephrine blood concentrations after peripheral bronchial versus endotracheal administration of epinephrine in dogs", Crit Care Med, 20, pp.1582~1587 (1992)
- Kalyanaraman M, "Cardiopulmonary compromise after use of topical and submucosal alpha-agonists: possible added complication by the use of beta-blocker therapy", Otolaryngol Head Neck Surg, 117, pp.56~61 (1997)
- Millar RA, "Ventricular tachycardia during halothane anaesthesia", Anaesthesia, 13, pp.164~172 (1958)
- Rosen M, "Adrenaline infiltration during halothane anaesthesia", Br J Anaesth, 35, pp.51~53 (1963)
- De Lange JJ, "Case of heart arrest after adrenaline infiltration during halothane anesthesia", Ned Tijdschr Geneeskd, pp.108~364 (1964)
- Forbes AM, "Halothane, adrenaline and cardiac arrest", Anaesthesia, 21, pp.22~27 (1966)
- Mall W, "Topical application of epinephrine during bronchoscopy in barbiturate-halothane-anaesthesia and its influence on cardiac action", Bronchopneumologie, 28, pp.311~316 (1978)
- Katz RL, "Surgical infiltration of pressor drugs and their interaction with volatile anaesthetics", Br J Anaesth, 38, pp.712~718 (1966)
- Johnston RR, "A comparative interaction of epinephrine with enflurane, isoflurane, and halothane in man", Anesth Analg, 55, pp.709~712 (1976)
- Sealove BA, "Takotsubo cardiomyopathy", J Gen Intern Med, 23, pp.1904~1908 (2008)
- Van de Walle SO, "Transient stress-induced cardiomyopathy with an “inverted takotsubo” contractile pattern", Mayo Clin Proc, 81, pp.1499~1502 (2006)
- Sanchez-Recalde A, "Takotsubo cardiomyopathy--a new variant and widening disease spectrum. “Inverted Takotsubo” pattern related to catecholamine-toxicity", Int J Cardiol, 32, pp.37~38 (2009)
- Härle T, "Inverted Takotsubo cardiomyopathy following accidental intravenous administration of epinephrine in a young woman", Clin Res Cardiol, 100, pp.471~473 (2011)
- Ok KS, "Inverted Tako-Tsubo cardiomyopathy associated with bronchoalveolar lavage", Heart Lung Circ, 20, pp.476~478 (2011)
- Litvinov IV, "Iatrogenic epinephrine-induced reverse Takotsubo cardiomyopathy: direct evidence supporting the role of catecholamines in the pathophysiology of the “broken heart syndrome”", Clin Res Cardiol, 98, pp.457~462 (2009)
